# SDR RAAA98E9026

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK PER CARD 42.03.55, FOUND FUSELAGE SKIN DENTED AND GOUGED BEYOND SRM LIMITS AT FS 265, STR 51 TO 52.  REPAIRED PER SRM 53-2-1.  M-54 NR 290.
